# SDR AALA202104139019

- Difficulty date: April 12, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N935NN
- Make and model: Boeing 737823
- Aircraft serial: 33231
- Aircraft time: 22,762 hours, 9,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Seat 19c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSENGER SEAT MOUNTED ESCAPE PATH LIGHT FALLING OFF AT SEAT 19C. SECURED SEAT MOUNT ESCAPE LIGHT AT 19C AS REQUIRED.
